# SDR CA080115003

- Difficulty date: January 7, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Diamon DA 42
- Aircraft time: 98 hours
- Engine: Thielt TAE12501
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: KA6D8X50
- Condition: Bent
- Location: At Aileron
- Part time: 98 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE RIGGING THE AILERON SYS FOLLOWING MAINT, NOTICED BOTH THE LT AND RT AILERON CONTROL ROD END FITTINGS WERE BENT WHERE THE CONTROL ROD IS ATTACHED TO THE BELLCRANK AT THE MOST OB POINT. NEW STRAIGHT FITTINGS WERE INSTALLED BUT THIS CAUSED THE AILERON SYS TO BIND. THERE IS NO REFERENCE IN THE IPC OR MM REFERENCING BENT ROD ENDS AS BOTH ROD ENDS ON THE CONTROL ROD HAVE THE SAME PN. (TC NR 20080115003)
